# SDR USAA2012041600008

- Difficulty date: April 11, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 57,924 hours, 39,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Part serial: BN1097
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - DELAMINATION ON LEFT OUTBOARD FOREFLAP APPROX 108 INCHES INBOARD OF OUTBOARD EDGE ALONG THE UPPER TRAILING EDGE SURFACE.  REPAIRED LEFT OUTBOARD FOREFLAP UPPER TRAILING EDGE SURFACE IAW B737 51-70-10 & 51-21-00.
